Advertisement

Extended General Variational Inequalities and General Wiener–Hopf Equations

  • Xiao-Min Wang
  • Yan-Yan Zhang
  • Na Li
  • Xiu-Yan Fan
Conference paper
Part of the Advances in Intelligent Systems and Computing book series (AISC, volume 367)

Abstract

In this paper, we show the extended general variational inequality problems are equivalent to solving the general Wiener–Hopf equations. By using the equivalence, we establish a general iterative algorithm for finding the solution of extended general variational inequalities. We also discuss the convergence criteria for the algorithm. Our results extend and improve the corresponding results announced by many others.

Keywords

Variational inequalities Wiener–Hopf equations Iterative algorithm 

Notes

Acknowledgments

Thanks to the support by Nature Science Foundation of Hebei Province under Grant No. F2014501046 and National Nature Science Foundation of China under Grant No. 61202259.

References

  1. 1.
    Noor, M.A., Wang, Y.J., Xiu, N.: Some new projection methods for variational inequalities. Appl. Math. Comput. 137, 423–435 (2003)Google Scholar
  2. 2.
    Noor, M.A.: Wiener–hopf equations and variational inequalities, J. Optim.Theory Appl. 79, 197–206 (1993)Google Scholar
  3. 3.
    Noor, M.A.: General variational inequalities. Appl. Math. Lett. 1, 119–122 (1988)CrossRefMathSciNetMATHGoogle Scholar
  4. 4.
    Noor, M.A.: Sensitivity analysis for quasi variational inequalities. J. Optim. Theory Appl. 95, 399–407 (1997)CrossRefMathSciNetMATHGoogle Scholar
  5. 5.
    Noor, M.A.: Wiener–hopf equations technique for quasimonotone variational inequalities. J. Optim. Theory Appl. 103, 705–714 (1999)CrossRefMathSciNetMATHGoogle Scholar
  6. 6.
    Noor, M.A.: Some developments in general variational inequalities. Appl. Math. Comput. 152, 199–277 (2004)CrossRefMathSciNetMATHGoogle Scholar
  7. 7.
    Noor, M.A.: General variational inequalities and nonexpansive mappings. J. Math. Anal. Appl. 331, 810–822 (2007)CrossRefMathSciNetMATHGoogle Scholar
  8. 8.
    Noor, M.A.: Differentiable nonconvex functions and general variational inequalities. Appl. Math. Comput. 199, 623–630 (2008)CrossRefMathSciNetMATHGoogle Scholar
  9. 9.
    Noor, M.A.: Extended general variational inequalities. Appl. Math. Lett. 22, 182–186 (2009)CrossRefMathSciNetMATHGoogle Scholar
  10. 10.
    Qin, X., Noor M.A.: General Wiener-Hopf equation technique for nonexpansive mappings and general variational inequalities in Hilbert spaces. Appl. Math. Comput. 201, 716–722 (2008)Google Scholar
  11. 11.
    Shi, P.: Equivalence of variational inequalities with Wiener–Hopf equations. Proc. Am. Math. Soc. 111, 339–346 (1991)CrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2016

Authors and Affiliations

  • Xiao-Min Wang
    • 1
  • Yan-Yan Zhang
    • 1
  • Na Li
    • 2
  • Xiu-Yan Fan
    • 2
  1. 1.School of Mathematics and StatisticsNortheastern University at QinhuangdaoQinhuangdaoChina
  2. 2.School of ScienceNortheastern UniversityShenyangChina

Personalised recommendations